Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2010 year

Asymptotic estimation of the fraction of errors correctable by q-ary ldpc codes, Probl. Inf. Transm., vol. 46, no. 2, pp. 142–159, 2010.

Go to publication Download (387.2 KB)

Authors: Frolov A., Zyablov V.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2019
About  |  Contacts  |  The old version of this site